Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 327-333
http://dx.doi.org/10.1155/S0161171283000289

On a generalization of close-to-convexity

Mathematics Department, Science College of Education for Girls, Sitteen Road, Riyadh, Saudi Arabia

Received 9 July 1979; Revised 30 August 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class Tk of analytic functions in the unit disc is defined in which the concept of close-to-convexity is generalized. A necessary condition for a function f to belong to Tk, raduis of convexity problem and a coefficient result are solved in this paper.